# SDR DALA2019122097462

- Difficulty date: December 19, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 60,500 hours, 22,143 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Lt Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1409053) DURING INSPECTION DISBOND WAS FOUND ON SPOILER #1 AT LH WING. DISBOND ON SPOILER #1 AT LH WING WAS REPAIRED PER B737-800 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL IN REFERENCE SRM 57-70-01-2R PROCEDURE 1 REPAIR 1.
